DROS_Social media banners-01.jpg

Do more than watch, participate.

2 + 3 April, 2022 

Workshops, demonstrations and events

 

Immerse yourself and experience the creative process of the artists.

Amazing array of workshops, demonstrations and events are on offer over the Dandenong Ranges Open Studios weekend.

Some fees may apply. All workshops, demonstrations and events occur at the corresponding studio.

Demonstrations and events are available to attend on the day, please adhere to the COVIDsafe limits of visitors.

 

All workshops have limited capacity, bookings for the workshops will open soon.

Saturday's events

10.00am   Yola & Daria: Artist at work: Demonstration of technique and processes to create an intricate design (2 hours) FREE

10.30am   Kapi Art Space: Painting Fun!: Painting Workshop, take away your own painting on the day (2 hours) $35

11.00am   Leaf Studios: Needle felting: Introduction to dry felt sculpture, materials included (1 hour) $20 

12.00pm   Tracey Roberts: Steampunk fun: The Brass Harpies Photo Booth - selfies with quirky props (until 5pm) FREE 

1.00pm     Greg O'Toole: Painting demonstration: A live narration over a prerecorded video of a painting (3 hours) FREE

2.00pm     Brenda Page: Screen printing: Mini workshop screen printing on glass (30 mins) FREE

2.30pm     Juliet Widdows: Throwing bowls: Demonstration of throwing larger bowls in various shapes (45 mins) FREE

3.00pm     Joy Serwylo: Design a book: Play with paper, make an artist's book  (1 hour) FREE 

3.00pm     Natalie Rose Dyer: Swanni: Music performance by local musician Swanni, wine, and art exhibition (30 mins) FREE

ALL DAY   Mark Westaway: Print a Mug: Print your name on a mug or use existing design $20 (pay on arrival)

ALL DAY   Steven Firman: Stencil Art: Use stencils to create a group painting, take one home FREE

ALL DAY   Matari Grace: Minifig Avatar: Create your own minifigure and photograph in a professional lightbox. FREE

ALL DAY   Claire Johnson: Ephemeral creation: An artwork created  by visitors evolving throughout the weekend FREE

ALL DAY   Jude Craig: Shibori Sampler: Make your own shibori design to immerse in indigo FREE

Sunday's events

10.00am   Yola & Daria: Artist at work: Demonstration of technique and processes to create an intricate design (2 hours) FREE

10.30am   Glenn England: Making a plate: demonstration of making and decorating a ceramic plate (30 mins) FREE

11.00am   Claire Johnson: Kiln opening: Watch as new work is slowly revealed from the kiln (30 mins) FREE

1.00pm     Greg O'Toole: Painting demonstration: A live narration over a prerecorded video of a painting (3 hours) FREE

2.00pm     Brenda Page: Screen printing: Mini workshop screen printing on glass (30 mins) FREE

2.00pm     Tracey Roberts: Colour in music: Music concert: colour in listening to grand piano & percussion (45 mins) donation

2.30pm     Juliet Widdows: Throw jugs: Demonstration of throwing tall jugs for summer drinks (45 mins) FREE

3.00pm     Joy Serwylo: Design a book: Play with paper, make an artist's book  (1 hour) FREE 

3.30pm     Kapi Art Space: Come Alive!: Live Performance, poetry, dance, painting, and more (30 mins) FREE 

ALL DAY   Mark Westaway: Print a Mug: Print your name on a mug or use existing design $20 (pay on arrival)

ALL DAY   Matari Grace: Minifig Avatar: Create your own minifigure and photograph in a professional lightbox. FREE

ALL DAY   Claire Johnson: Ephemeral creation: An artwork created  by visitors evolving throughout the

ALL DAY   Jude Craig: Shibori Sampler: Make your own shibori design to immerse in indigo FREE

Booking for workshops will open here

 
If a workshop is sold out, please email openstudios@burrinja.org.au to be added to the waiting list
  • Yola & Daria: Artist at work
    Multiple Dates
    Sat, Apr 02
    Monbulk
    Apr 02, 10:00 AM – 10:30 AM
    Monbulk, 43 David Hill Rd, Monbulk VIC 3793, Australia
    Demonstration of technique and processes to create an intricate design. Each booking is for 30 mins. Press the 'select different date' button below for all available times.
    Share
  • Kapi Art Space: Painting Fun
    Sat, Apr 02
    Kalorama
    Apr 02, 10:30 AM – 12:30 PM
    Kalorama, 1282 Mount Dandenong Tourist Rd, Kalorama VIC 3766, Australia
    Painting Workshop, take away your own painting on the day.
    Share
  • Leaf Studios: Needle Felting
    Sat, Apr 02
    Kallista
    Apr 02, 11:00 AM – 12:00 PM GMT+11
    Kallista, 77 Monbulk Rd, Kallista VIC 3791, Australia
    Introduction to dry felt sculpture, materials included.
    Share
  • Brenda Page: Screen Printing
    Multiple Dates
    Sat, Apr 02
    Belgrave
    Apr 02, 2:00 PM – 2:30 PM
    Belgrave, 5 Ena Rd, Belgrave VIC 3160, Australia
    Mini workshop screen printing on glass. To book for the Sunday workshop, please press the 'select different date' button below.
    Share
  • Juliet Widdows: Throwing
    Multiple Dates
    Sat, Apr 02
    Menzies Creek
    Apr 02, 2:30 PM – 3:15 PM
    Menzies Creek, 11 Menzies Rd, Menzies Creek VIC 3159, Australia
    Saturday demonstration of throwing larger bowls in various shapes. Sunday demonstration of throwing tall jugs for summer drinks. To book Sunday demonstration press the 'Select different date' button below
    Share
  • Natalie Rose Dyer: Swanni
    Sat, Apr 02
    Ferny Creek
    Apr 02, 3:00 PM – 3:30 PM
    Ferny Creek, 46 Hilton Rd, Ferny Creek VIC 3786, Australia
    Share
  • Joy Serwylo: Design a book
    Multiple Dates
    Sat, Apr 02
    Upwey
    Apr 02, 3:00 PM – Apr 03, 4:00 PM
    Upwey, 14 Darling Ave, Upwey VIC 3158, Australia
    Play with paper, make an artist's book. To book for Sunday workshop, please press the 'select different date' button below
    Share
  • Glenn England: Making a Plate
    Apr 03, 10:30 AM – 11:00 AM
    Upwey, 2 Douglas St, Upwey VIC 3158, Australia
    demonstration of making and decorating a ceramic plate.
    Share
  • Claire Johnson: Kiln Opening
    Sun, Apr 03
    The Basin
    Apr 03, 11:00 AM – 11:30 AM
    The Basin, 121 Basin-Olinda Rd, The Basin VIC 3154, Australia
    Watch as new work is slowly revealed from the kiln
    Share
  • Tracey Roberts: Colour in Music
    Apr 03, 2:00 PM – 2:45 PM
    The Patch, 25 William Rd, The Patch VIC 3792, Australia
    Music Concert: Colouring in, listening to grand piano and percussion
    Share
  • Kapi Art Space: Come Alive!
    Sun, Apr 03
    Kalorama
    Apr 03, 3:30 PM – 4:00 PM
    Kalorama, 1282 Mount Dandenong Tourist Rd, Kalorama VIC 3766, Australia
    Live Performance, poetry, dance, painting, and more!
    Share